Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Łojasiewicz type inequalities and Newton diagrams

Author: Toshizumi Fukui
Journal: Proc. Amer. Math. Soc. 112 (1991), 1169-1183
MSC: Primary 58C27; Secondary 32S50
MathSciNet review: 1065945
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an upper estimation for the Lojasiewicz exponent $ {\alpha _0}(f)$ for a nondegenerate holomorphic function germ $ f$ using the Newton polygon of $ f$.

References [Enhancements On Off] (What's this?)

  • [1] J. Bochnak and S. Łojasiewicz, A converse of the Kuiper-Kuo theorem, Proceedings of Liverpool Singularities—Symposium, I (1969/70), Springer, Berlin, 1971, pp. 254–261. Lecture Notes in Math., Vol. 192. MR 0291971
  • [2] S. H. Chang and Y. C. Lu, On 𝐶⁰-sufficiency of complex jets, Canad. J. Math. 25 (1973), 874–880. MR 0343310
  • [3] A. G. Kouchnirenko, Polyèdres de Newton et nombres de Milnor, Invent. Math. 32 (1976), no. 1, 1–31 (French). MR 0419433
  • [4] Tzee Char Kuo, On 𝐶⁰-sufficiency of jets of potential functions, Topology 8 (1969), 167–171. MR 0238338
  • [5] Ben Lichtin, Estimates and formulae for the 𝐶⁰ degree of sufficiency of plane curves, Singularities, Part 2 (Arcata, Calif., 1981) Proc. Sympos. Pure Math., vol. 40, Amer. Math. Soc., Providence, RI, 1983, pp. 155–160. MR 713244
  • [6] Ben Lichtin, Estimation of Lojasiewicz exponents and Newton polygons, Invent. Math. 64 (1981), no. 3, 417–429. MR 632982, 10.1007/BF01389274

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58C27, 32S50

Retrieve articles in all journals with MSC: 58C27, 32S50

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society